# SDR CALA2019010700048

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 77,964 hours, 10,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERG ESCAPE PATH LIGHTS DIM, NOT ADEQUATE FOR FUNCTION. UK CIVIL AVAITION AUTHORITY AUDIT FINDING. DIM ESCAPE PATH AISLE LIGHTS POSITIONS AS FOLLOWS: 19DEF, 20DEF, 21DEF, 26DEF, 27DEF, 34DEF, 35DEF, 42DEF, 43DEF AND 44DEF. PER ECRA 3351-01251, ONE LAMP FILAMENT REMOVED FROM EACH ECONOMY SEAT MOUNTED EEPL ASSY REF AMM 33-51-10. EMERGENCY LIGHT OPS TEST PERFORMED REF AMM 33-51-00-715-001, ALL EEPL LIGHTS OPERATIONAL AND HAVE UNIFORM ILLUMINATION. INSP AND CHECK SECURITY AND OPERATION OF EEL LIGHTS AS PER AMM33-51-10
